I have been diagnosed with MS about 9 years ago. The past year or so, I have had pain in the legs. Muscles tightening in calves and down. It feels like a rubber band below the knee. My ankles feel so tight and my feet sometimes so cold and tingly, that it hurts. Also, my neck hurts right in the center.
I have been to my pain management doctor many of times to have my baclofen pump turned up and turned down. I cannot stop his pain. I have been given all types of drugs and no help. I currently also take Wellbutrin and Celexa
It seems that most likely you might be having Neuropathic pain, which is a complex, chronic pain state that usually is accompanied by tissue injury. With neuropathic pain, the nerve fibers themselves may be damaged, dysfunctional or injured. These damaged nerve fibers send incorrect signals to other pain centers. The impact of nerve fiber injury includes a change in nerve function both at the site of injury and areas around the injury. Consider the dosage modulation of the MS drugs and initiate some anti inflammatory agent like ibuprufen.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.